# SDR 02FDEA00237

- Difficulty date: April 8, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 34,681 hours, 24,964 cycles
- Engine: Pwa JT9D7R4E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THROTTLES WERE 2 KNOB WIDTH APART ON CLIMB NR 1 ENG W/N REACH FULL PWR.  DURING DESCENT NR 1 IDG ADVISORY ILLUM AND TEMP REACHED 144 DEG.  REMOVED AND REPLACED PRSOV DIFFUSER CASE LINER REWORKED.  REMOVED AND REPLACED AIR HEAT EXCHANGER SOV VALVE.
